MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Georgian medical news · 2025

FROM INFUSION REACTION TO IMMUNE CASCADE: A CASE OF SEQUENTIAL TAXANE AND CAPECITABINE TOXICITIES IN TRIPLE-NEGATIVE BREAST CANCER.

Kordzaia S, Dolmazashvili E, Tsiklauri K, Khmaladze L, Chikhladze N

СтатьяКлинический случайПеревод в очереди

Аннотация

This case report describes a 61-year-old female with stage IIIc triple-negative breast cancer (TNBC) who experienced a sequence of distinct treatment-related toxicities: a hypersensitivity reaction to paclitaxel, taxane-induced pneumonitis during subsequent docetaxel therapy, and radiation recall dermatitis (RRD) triggered by capecitabine administered after the completion of radiotherapy. The pneumonitis was successfully managed with corticosteroids, and the RRD resolved with topical therapy and dose modification. This case highlights the complex interplay of immune-mediated toxicities and underscores the importance of vigilant monitoring, individualized treatment adjustments, and multidisciplinary care in patients receiving sequential taxane-based chemotherapy, radiotherapy, and fluoropyrimidines.

Для цитирования: Kordzaia S, Dolmazashvili E, Tsiklauri K, Khmaladze L, Chikhladze N. FROM INFUSION REACTION TO IMMUNE CASCADE: A CASE OF SEQUENTIAL TAXANE AND CAPECITABINE TOXICITIES IN TRIPLE-NEGATIVE BREAST CANCER.. Georgian medical news. 2025.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.